MAUDE Adverse Event Report: CARESTREAM HEALTH INC. DRX-REVOLUTION MOBILE X-RAY SYSTEM; MOBILE SYSTEM

CARESTREAM HEALTH INC. DRX-REVOLUTION MOBILE X-RAY SYSTEM; MOBILE SYSTEM
Catalog Number 8618894
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer site alleged that while a tech was driving the drx revolution system out of an elevator on (b)(6) 2020, the system jerked backwards onto the tech's foot resulting in broken toes injury.There was no patient involvement.Carestream health has evaluated the device and determined there was no device malfunction and the system is performing as designed and intended.Although the site alleged that the tech(s) was driving the drx revolution system as recommended per the instructions for use (ifu) provided by the manufacturer (csh), it is unclear how the injury would have occurred if the tech(s) was following the ifu for the system.It is unlikely, if following the driving recommendations provided within the ifu, that this type of injury would occur.The injury is most likely due to user error not following the recommended guidelines for driving the drx revolution system.
 
Event or Problem Description
The site alleged that whilst driving the drx revolution out of an elevator on (b)(6) 2020, the system jerked backwards onto the tech's foot resulting in a broken toe injury.The tech was out of work due to injury.

Brand Name
DRX-REVOLUTION MOBILE X-RAY SYSTEM
Common Device Name
MOBILE SYSTEM
Manufacturer (Section D)
CARESTREAM HEALTH INC.
150 verona street
rochester NY 14608
MDR Report Key10744849
Report Number1317307-2020-00008
Device Sequence Number16560923
Product Code IZL
UDI-Device Identifier60889971019394
UDI-Public0160889971019394
Combination Product (Y/N)Y
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K191025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Catalogue Number8618894
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2020
Initial Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;